More

    Hina Khan’s Battle with Breast Cancer: Understanding Chemotherapy and Hair Loss

    Bollywood actress Hina Khan, battling cancer, shaved her head after her first chemotherapy. Learn why chemotherapy and radiation cause hair loss and regrowth.

    Breast Cancer of Hina Khan: The Bollywood actress Hina Khan’s breast cancer is a hot topic these days. After undergoing her first round of chemotherapy, TV actress Hina Khan, who is battling breast cancer, had her hair removed. Television actress Hina Khan is battling breast cancer; she learned of this during an awards ceremony. On the one hand, since Hina Khan posted a video of her haircut (Hina Khan Breast Cancer Video), people are wondering why people choose to go bald or cut their hair short before receiving chemotherapy. Could you please explain to us why this is happening?

    Hair fall during chemotherapy in breast cancer treatment

    This question must be arising in your mind why do cancer patients start losing hair? The degree of hair loss can be different for different types of medicines. Not all hair loss is due to chemotherapy, but hair loss occurs during chemotherapy in the treatment of breast cancer. The subject of why cancer patients begin to lose hair must be on your mind. In actuality, the severity of hair loss may vary depending on the kind of medication. While not all hair loss is brought on by chemotherapy, hair loss does happen when breast cancer is being treated with the drug.

    Loss of hair can also result from radiation therapy.

    During cancer therapy, hair loss affects most individuals. Chemotherapy targets rapidly proliferating cells, which weakens the hair roots and results in hair loss. Radiation therapy can occasionally be the cause of hair loss as well. This kind of chemotherapy treatment makes use of a unique blend of anti-cancer medications. Not every chemotherapy patient loses hair quickly. In addition to hair loss, cancer therapy can result in hair thinning or baldness.

    The head’s hair falls first.

    The hair loss issue often manifests itself after three weeks; each patient experiences the condition differently, but initially, the head hair falls out, followed progressively by the hair on other regions of the body. Chemotherapy does not cause permanent hair loss. A medication’s negative effects can occasionally result in hair loss, but hair grows back and appears on the scalp after 3–4 months.

    READ: MIRZAPUR 3 REVIEW: A DAMP SQUIB OF EXCITEMENT

    LEAVE A REPLY

    Please enter your comment!
    Please enter your name here

    Latest Posts

    Emraan Hashmi Regrets Comment About Aishwarya Rai

    Bollywood News: Aside from performing, Emraan Hashmi, popularly known as "Serial Kisser," is making headlines for his endeavors. He is regarded as the best...

    Ramganga River Flood Incident: Tragedy and Rising Concerns in Hazratpur

    Badaun, the Jagran correspondent. At night, the Ramganga's water level unexpectedly increased and touched the roads in the Sherpur village in the Hazratpur district....

    Ghaziabad By-Election 2024

    Ghaziabad by-election 2024: Ten assembly constituencies, including the Ghaziabad assembly seat, are scheduled for by-elections. Following Atul Garg's election as BJP MLA from this...

    Election Results for the Assembly By-Polls 2024 LIVE UPDATES

    Election Results for the Assembly by Polls 2024 LIVE UPDATES: Today, July 13, the votes for a total of 13 seats in India's seven...